# SDR SWAA2023061248288

- Difficulty date: May 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS 727 TO BS 727A BETWEEN S-27L TO S-27R AT AFT CARGO COMPARTMENT 2023-311310<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[02] REPLACED WEB LOCATED BS 727 TO BS 727A BETWEEN S-27L TO S-27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51?10-02 PARAGRAPH 9 SRM 51-40-02 AND DWG 146A0061 SHEET 85 REV. SEE INDIVIDUAL SIGN OFF BELOW.;[03] RII ITEM  REPLACED WEB LOCATED BS 727 TO BS 727A BETWEEN S-27L TO S-27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51?10-02 PARAGRAPH 9 SRM 51-40-02 AND DWG 146A0061 SHEET 85 REV. SEE INDIVIDUAL SIGN OFF BELOW.
